# SDR MASA2011040102297

- Difficulty date: March 29, 2011
- Submitted: April 2, 2011
- Operation: Air carrier
- Aircraft: N929LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15029
- Aircraft time: 15,957 hours, 12,668 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Computer
- Part number: 73811813
- Part serial: 0227
- Condition: Failed
- Location: Fuel System
- Part time: 18,330 hours, 12,903 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FUEL CHANNEL 1 FAIL IN FLIGHT.  MX R2 FQGC.
